# SDR SWAA030271

- Difficulty date: February 4, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 62,284 hours, 67,275 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1856
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF T/E FLAPS WOULD NOT RETRACT.  REMOVED AND REPLACED FLAP INDICATOR PER MM.
